# SDR SWAA2025120833168

- Difficulty date: November 9, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 59,161 hours, 31,480 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231FF HAS AREAS OF PULLED STRANDS.   DUE TO THE EXTENT OF DAMAGE,  REPLACED THE FLOOR PANEL 231FF IAW SRM 51-10-02-0G-0, PARA 9, AND AIPC 53-21-00-09A, ITEM 250.
